×

Found 8 Documents (Results 1–8)

100
MathJax

Variety of integrable cases in dynamics of low- and multi-dimensional rigid bodies in nonconservative force fields. (English. Russian original) Zbl 1353.70019

J. Math. Sci., New York 204, No. 4, 379-530 (2015); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 125, 5-254 (2013).
PDF BibTeX XML Cite
Full Text: DOI

On integrability in elementary functions of certain classes of nonconservative dynamical systems. (English. Russian original) Zbl 1188.37003

J. Math. Sci., New York 161, No. 5, 734-778 (2009); translation from Sovrem. Mat. Prilozh. 62 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Dynamical systems with variable dissipation: approaches, methods, and applications. (English. Russian original) Zbl 1189.37022

J. Math. Sci., New York 162, No. 6, 741-908 (2009); translation from Fundam. Prikl. Mat. 14, No. 3, 3-237 (2008).
MSC:  37C15 34D30
PDF BibTeX XML Cite
Full Text: DOI

Kolmogorov stability, the impossibility of Fermi acceleration and the existence of periodic solutions in some Hamiltonian-type systems. (English. Russian original) Zbl 0786.70011

J. Appl. Math. Mech. 56, No. 2, 188-197 (1992); translation from Prikl. Mat. Mekh. 56, No. 2, 218-229 (1992).
MSC:  70H05 37C75
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

Classification